# SDR DALA2022120807891

- Difficulty date: December 3, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50044
- Aircraft time: 7,936 hours, 3,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Aft Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE PRESSURE IN RED BAND. AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE PRESSURE REQUIRES SERVICING AT NEXT MTC OPPORTUNITY. SLIDE PRESSURE INDICATOR OVERLAPS GREEN BAND AND IS OK FOR DISPATCH PER A220 AMP 25-63. REF LOG# 9809644, EMERGENCY SLIDE ASSEMBLY HAS BEEN REPLACED. (LP# 9809628)
